# SDR QXEA2016092300598

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD CABIN SEAT TRACK NR 10 FROM X -39.00 TO X 10.50 RBL 10 CORRODED BEYOND LIMITS. THE SEAT TRACK WAS REPLACED IAW SRM 51-42-05, 51-40-15, & DWG 85328210.
